About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 807459, 11 pages
http://dx.doi.org/10.1155/2013/807459
Research Article

Regularity of a Stochastic Fractional Delayed Reaction-Diffusion Equation Driven by Lévy Noise

Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 27 June 2013; Accepted 18 August 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Tianlong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bardos, P. Penel, U. Frisch, and P.-L. Sulem, “Modified dissipativity for a nonlinear evolution equation arising in turbulence,” Archive for Rational Mechanics and Analysis, vol. 71, no. 3, pp. 237–256, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Bo, K. Shi, and Y. Wang, “On a nonlocal stochastic Kuramoto-Sivashinsky equation with jumps,” Stochastics and Dynamics, vol. 7, no. 4, pp. 439–457, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Guo, X. Pu, and F. Huang, Fractional Partial Differential Equations and Numerical Solution, Science Press, Beijing, China, 2011.
  4. J. Huang, Y. Li, and Y. Zheng, Introduction of Random Dynamical Systems, Science Press, Beijing, China, 2012.
  5. J. M. Angulo, M. D. Ruiz-Medina, V. V. Anh, and W. Grecksch, “Fractional diffusion and fractional heat equation,” Advances in Applied Probability, vol. 32, no. 4, pp. 1077–1099, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Azerad and M. Mellouk, “On a stochastic partial differential equation with non-local diffusion,” Potential Analysis, vol. 27, no. 2, pp. 183–197, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Debbi and M. Dozzi, “On the solutions of nonlinear stochastic fractional partial differential equations in one spatial dimension,” Stochastic Processes and Their Applications, vol. 115, no. 11, pp. 1764–1781, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Truman and J. Wu, Fractal Burgers Equations Driven by Lévy Noise, vol. 245 of Lecture Notes in Pure and Applied Mathematics, Chapman and Hall/CRC, Boca Raton, Fla, USA, 2006.
  9. Z. Brze\'zniak and L. Debbi, “On stochastic Burgers equation driven by a fractional Laplacian and space-time white noise,” in Stochastic Differential Equations: Theory and Applications, vol. 2, pp. 135–167, World Scientific Publishing, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. Brzeźniak, L. Debbi, and B. Goldys, “Ergodic properties of fractional stochastic Burgers equation,” Preprint, 2011, http://arxiv.org/pdf/1106.1918.pdf.
  11. T. Caraballo and J. Real, “Attractors for 2D-Navier-Stokes models with delays,” Journal of Differential Equations, vol. 205, no. 2, pp. 271–297, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Wu, Theory and Applications of Partial Functional-Differential Equations, vol. 119 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Niu and B. Xie, “Regularity of a fractional partial differential equation driven by space-time white noise,” Proceedings of the American Mathematical Society, vol. 138, no. 4, pp. 1479–1489, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. Kyeong-Hun and K. Panki, “An Lp-theory of stochastic parabolic equations with the random fractional Laplacian driven by Levy processes,” 2011, http://arxiv.org/pdf/1111.4712.pdf.
  15. J. B. Walsh, “An introduction to stochastic partial differential equations,” in École d'été de Probabilités de Saint-Flour, vol. 1180 of Lecture Notes in Mathematics, pp. 265–439, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Debbi, “On some properties of a high order fractional differential operator which is not in general selfadjoint,” Applied Mathematical Sciences, vol. 1, no. 25-28, pp. 1325–1339, 2007. View at MathSciNet
  17. J. Walsh, An Introduction to Stochastic Partial Differential Equations, vol. 1180 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1986.